MAUDE Adverse Event Report: BIOMERIEUX ITALIA S.P.A VIDAS® ANALYZER [U]

BIOMERIEUX ITALIA S.P.A VIDAS® ANALYZER [U]
Model Number 99735U
Medical Device Problem Code Failure to Calibrate (2440)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Product description: the vidas® system is an immunodiagnostic system intended to be used by trained and qualified laboratory professionals, for in vitro diagnostic (ivd) purpose, veterinary and industrial applications.The vidas® system is intended to execute an immunoassay protocol and to release results according to the package insert of the vidas® assay kits.Issue description: on (b)(6) 2026, a customer from mexico notified biomérieux of obtaining potential false results when using vidas analyzer [u] (ref.99735u, serial number: (b)(6)).The customer reported obtaining questionable results for t4 and tsh with vidas analyzer [u] (ref.99735u, serial number: (b)(6)).T4 generated values above 320, and tsh also presented irregular results; after reprocessing, tsh produced values around ¿0.6.The same tests were performed on the vidas kube, where consistent and reliable results were obtained.Additionally, certain d dimer measurements exceeded 4000.Troponin results were 2.5 on the first measurement and 3.7 on the second for a patient diagnosed with myocardial infarction.The vidas reports and the number of impacted sample were not provided.The customer indicated that preventive maintenance of vidas analyzer [u] (ref.99735u, serial number: (b)(6)) had recently been performed on (b)(6) 2026.A full functional inspection of the instrument was performed.The optical system value was found to be below the recommended threshold, and the opt test showed deviated readings.An optical system adjustment was completed.Subsequent opt tests and quality control verification (qcv) tests were performed, producing results within expectations.The issue was resolved.According to the customer, no delays or therapeutic errors occurred, as they were able to verify results using their vidas kube system.A biomérieux internal investigation will be initiated.

Brand Name
VIDAS® ANALYZER [U]
Common Device Name
VIDAS® ANALYZER [U]
Manufacturer (Section D)
BIOMERIEUX ITALIA S.P.A
via di campigliano 58 / loc. p
firenze 50012
IT  50012
Manufacturer (Section G)
BIOMERIEUX ITALIA S.P.A
via di campigliano 58 / loc. p
firenze 50012
IT   50012
Manufacturer Contact
sandra locca-bernard
5 rue des aqueducs
craponne 69290
FR   69290
MDR Report Key24568515
Report Number9615037-2026-00002
Device Sequence Number15542567
Product Code JJE
UDI-Device Identifier03573026140427
UDI-Public03573026140427
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K891385
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number99735U
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2026
Supplement Date Received by Manufacturer04/21/2026
Initial Report FDA Received Date03/11/2026
Supplement Report FDA Received Date04/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown